Doctor insights on:
Zoloft And Fatigue
FATIGUE EVAL: Normally will resolve as Zoloft (sertraline) doseAdjustment. If not you need full EXAM AND labs. CBC/CMP/B12/FOLATE /TFTS/VITD/CRP//SED RATE//IRON STUDIES/LYME TITERS. Start a. Gluten free diet Wholeapproach.com gutbliss.com. And high potency vitamins. Rejuvenation-science.com Then review results if no firm diagnosis is made, a sleep study may be necessary many subtle sleep disorders cause Fatigue ...Read moreSee 1 more doctor answer
I take lithium 1200mg, Buspar (buspirone) 60mg, propranolol 60mg per day. We recently added 25 mg per day of Zoloft and got fatigue and jitteriness. Worried.
Polypharmacy: Four psychotropic medications are quite a lot. In some cases, this many meds are required but in general it is best to try and achieve the same results with as few meds as possible. Increasing the amount of cognitive behavioral therapy is one way to increase the effectiveness of medications. Propranolol can cause depression and may be increasing your need for antidepressant medication. ...Read more
I'm on my 3rd day of 25mg Zoloft (sertraline) for ptsd and ocd. Morning dosing and feel so tired by afternoon. Can Zoloft (sertraline) cause this fatigue?
Zoloft (sertraline) side effect: Zoloft (sertraline) doesn't always cause fatigue, but it is possible. Some people take Zoloft (sertraline) at bedtime, but it would be best to discuss this change in timing with your prescriber. Also, often the side effects that people have from Zoloft (sertraline) and other antidepressants resolve after the first 5-7 days on the medication, as your body adjusts to the medication, so keep this in mind as well. ...Read more
No: In my practice, with my patients, I have not seen a patient with fatigue caused by either zoloft (sertraline) or buspirone, either along or together. If you are taking them for depression and anxiety, fatigue may be caused from either underlying condition. Please consult with your treating physician. ...Read more
I am constantly tired on zoloft (sertraline). I currently take it in the morning, is it possible if i switch to take it at night this will help with fatigue?
It could: If zoloft (sertraline) makes you sleepy or fatigued, taking it at night may decrease this effect. Tiredness and fatigue can also be symptoms of depression, though. Not knowing how you were before beginning the medication, it's hard to know which is happening (ongoing depression or side effects from zoloft (sertraline)). Best to speak with your physician so s/he can advise you better. ...Read more
I've been on Zoloft (sertraline) for 6 months and lamotrigine for 2 - I am constantly fatigued - is this a normal side effect? Can i expect this to pass?
Probably, depends...: Fatigue could be a symptom of many medical conditions including mood disorder for which i suppose the medications were prescribed. If the fatigue started as a side effect of the medications, changing the dosing time may help assuming there are no other medical issues like anemia et.C going on. A simple blood test may help in the latter case. Good luck. ...Read moreSee 1 more doctor answer